Subset sums modulo a prime

Volume 131 / 2008

Hoi H. Nguyen, Endre Szemerédi, Van H. Vu Acta Arithmetica 131 (2008), 303-316 MSC: Primary 11B75. DOI: 10.4064/aa131-4-1

Authors

  • Hoi H. NguyenDepartment of Mathematics
    Rutgers
    Piscataway, NJ 08854, U.S.A.
    e-mail
  • Endre SzemerédiDepartment of Computer Science
    Rutgers
    Piscataway, NJ 08854, U.S.A.
  • Van H. VuDepartment of Mathematics
    Rutgers
    Piscataway, NJ 08854, U.S.A
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image